Hyperprolactinemia associated with risperidone: a case report and review of literature.
Аннотация
This case report describes a 19-year-old Caucasian woman who presented to a state psychiatric facility with symptoms of depression and auditory hallucinations. She was diagnosed with schizoaffective disorder, depressed type, and was treated with risperidone and sertraline. Soon after initiation of drug therapy, the patient developed galactorrhea and dysmenorrhea, and her prolactin level was 171.6ng/mL (normal level 2.8-29.2ng/mL in adult women). Upon discontinuation of risperidone, the prolactin level dropped to 17.2ng/mL within one week. The patient was treated with quetiapine and titrated up to 800mg daily. Repeated prolactin levels continued to be normal during treatment with quetiapine. This case report and others from literature suggest that risperidone is associated with hyperprolactinemia, and that quetiapine is less likely to be associated with hyperprolactinemia.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.